# SDR CALA2013093091580

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,295 hours, 23,580 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  MAY CONTINUE IN SERVICE IN NON ETOPS WITH RED LIMIT IAW SAMC APPROVAL & MM 79-00-95.  ACCOMPLISHED CHECK IAW MM79-00-95 PG 2 NO EXTERNAL LEAKAGE NOTED OR FROM DRAIN TUBES.
